# SDR 00135

- Difficulty date: March 31, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N165TW
- Make and model: Amd FALCON
- Aircraft serial: 65
- Aircraft time: 13,340 hours, 9,538 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Condition: Stuck
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED CAPT'S DG STUCK ON RUNWAY HEADING, RETURN TO DEPARTURE AIRPORT, MAINTENANCE COULD NOT DULICATE,, CK GOOD ON ALL HEADINGS IAW WITH FALCON 20 M/M.
